# SDR YDB2004FBBB

- Difficulty date: July 21, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N4488W
- Make and model: Lear 25D
- Aircraft serial: 367
- Engine: Ge CJ6108
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tube
- Part number: 2407003487
- Condition: Unserviceable
- Location: Brakes
- Part time: 5,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BRAKES WERE VERY WEAK ON LANDING ROLL OUT.  FOUND LARGE AMOUNT OF HYDRAULIC FLUID ON AFT PORTION OF AIRCRAFT BELLY.  T/S AND FOUND LT ENGINE HYDRAULIC PRESSURE LINE LEAKING AT SUPPORT CLAMP IN TAIL COMPARTMENT.  ADEL SUPPORT CLAMP RUBBER CUSHION WAS COLLAPSED AND LINE WAS CHAFING ON CLAMP BODY.  LINE CHAFED THROUGH AND DEPLETED HYDRAULIC SYSTEM.  2 CLAMPS SUPPORT THIS LINE, OTHER CLAMP WAS ALSO COLLAPSED AND CHAFING ON THIS LINE BUT NOT LEAKING.  REPLACED LINE AND CLAMPS WITH NEW AND INSPECTED OTHER HYDRAULIC LINES IN AIRCRAFT FOR SAME CONDITION, NONE FOUND.
